# SDR SWAA2022032168769

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUT-OUT AFT SHIELD FROM STA 480+14 TO STA 500A; RBL 24; WL 156. / [01] NO ENTRIES FOR ALLOWABLE DAMAGE ON SRM FOR THIS ITEM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9;[02] LOCATED AND DRILLED NEW FCB CUT-OUT DOOR AFT SHIELD FROM BS480+14- BS500A; RBL24; WL156; IAW SRM 51-40-05-0G-0 AND BOEING DWG. 143A8126.;[03] NO FOR ALLOWABLE DAMAGE IN SRM FOR THIS ITEM; REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR. 9. LOCATED AND DRILLED NEW FCB CUT-OUT DOOR AFT SHIELD FROM BS480+14- BS500A; RBL24; WL156; IAW SRM 51-40-05-0G-0 AND BOEING DWG. 143A8126;[04] UPDATED MEASUREMENTS.;[05] UPDATED MEASUREMENTS;[06] WORK COMPLETE;[07] VERIFIED CORRECTIVE ACTION 1-6.;[08] UPDATED MEASUREMENTS;[09] UPDATED MEASUREMENTS
